# SDR SWAA2024121054924

- Difficulty date: October 30, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT BS992 LBL37 AND LBL43 WL208<[01] REMOVED AND REPLACED WEB SUPPORT ANGLE BS992 LBL37 AND LBL43 WL208 I.A.W SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; BOEING DWG 147A5700 REV: A
